MathSciNet Relay Station
MathSciNet bibliographic data
MR1920925 81Q99 (15A18)
Johnson, Charles R.; Hillar, Christopher J. Eigenvalues of words in two positive definite letters. SIAM J. Matrix Anal. Appl. 23 (2002), no. 4, 916–928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement